# SDR NWAA081829752

- Difficulty date: April 26, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- Aircraft time: 87,225 hours, 78,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 12 THROUGH 15 OF COACH SEATS IN THE CABIN HAD FAILED.  MAINTENANCE REPLACED THE EMERGENCY PATHWAY LIGHT POWER SUPPLY AT THE OVERWING EXIT.  INSTALLED NEW BATTERIES AND OPERATIONALLY CHECKED THE SYSTEM.
